# SDR USA2004F00057

- Difficulty date: May 31, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N677UW
- Make and model: Airbus A330-323
- Aircraft serial: 0380
- Engine: Pwa PW4168A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THIS FLIGHT WAS A VERIFICATIONS FLIGHT FOR RT ENGINE OIL LOSS.  CREW NOTED THAT THE RT ENGINE WAS AGAIN LOOSING OIL.  FLIGHT DIVERTED.  AFTER THE PREVIOUS FLIGHT, EIGHT QUARTS OF OIL HAD BEEN ADDED TO THE ENGINE.  MAINTENANCE PERFORMED TSM TASK 79-00-00-810-813 AND COMPLETED THE NR BEARING COMPARTMENT BREATHER CHECK.  NO DISCREPANCIES WERE FOUND.  THE ENGINE WAS OPERATED FOR APPROXIMATELY FORTH-FIVE MINUTES WITH NO OIL LOSS.  THE AIRCRAFT WAS RELEASED FOR THIS FLIGHT.  MAINTENANCE REPLACED THE DEOILER DRIVE SEAL.  ENGINE CONTINUED TO LOSE OIL.  THE RT ENGINE WAS REPLACED.
